# SDR DALA2023110709173

- Difficulty date: November 2, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 89,577 hours, 16,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:1D. CORRECTIVE ACTION: ALL DELTA ONE TTL AND EMERGENCY LIGHTS CHECKED, ALL OPS OK. (0046150)
